I don’t know what category my question goes under, as I do have multiple symptoms in like 3-4 other categories. So, I’ll just try it here...
Hi everyone. I have schizoaffective disorder-bipolar type, GAD and I also struggle with sever depression.
Right now, I am currently on Nortriptyline 75mg 3x/day. This dose goes beyond the maximum dose and I’m still struggling with tiredness and just a low, funky, depressive mood all day. All and all, this particular antidepressant isn’t necessarily helping me.
So here’s the thing. I used to take Wellbutrin like a decade ago before I was even known to have schizoaffecfive, so my anxiety at the time went through the roof without realizing the underlying issues of a disorder unknown to me at the time. Fast forward a decade later, I’m on a completely different regimen now and I just would like to know if anyone else has schizoaffective disorder, GAD and/or depression like me who is currently on Wellbutrin. I just want to gain some insight from people with my condition (all of any symptom) about Wellbutrin and if it was a life saver for them or not. And if Wellbutrin isn’t a favorable med, could you guys give me some insight for what works for a schizo/bipolar diagnosis? You can even drop antidepressant names and I can do a little research as well to see what my options are. Maybe there are some I’ve never heard of that could possibly work me.
I’m going to talk to my pdoc about this for sure. I just want to make sure I have enough insight/info from others so that I can know what to suggest to her in case it may help her and I figure out what might or might not work. I’m sure my pdoc will know, but doctors don’t always or exactly know how their patients really feel on a daily basis. Only patients can really tell their doctors what exactly is going on with them, hence why I’d love your feedback in case you’ve gone through what I’m going through now.
I’m no doctor, I know, but hearing other peoples’ experiences gives me some insight about what I can talk to my pdoc about.
What does Wellbutrin feel like when you are on it?
By l'appel du vide
So, I went to see my GP to talk about possibly switching from Prozac to something else. I am not sure if my Prozac is pooping out or if it just normal life stressors getting to me. So, I discussed this with him and he had me do some genetic testing to see if I metabolize psychiatric meds normally. I got the results back, and apparently the only abnormal thing is that I have a gene mutation that makes me unable to metabolize folic acid properly, so he prescribed something called Deplin, generic version L-Methylfolate 15mg. With insurance coverage it is $56 a month!! I am wondering if anyone has had noticeable, positive results from this before I drop $56 on basically a pharmaceutical grade vitamin. I am thinking that maybe I should just go back to seeing a therapist and not go on the med merry-go-round again, since Prozac is still working and life is not so bad to warrant a huge medication change. Maybe possibly going from Prozac 20mg to 30mg? Since 40mg had benefits but I was WAYYYYYYYY too fatigued all the time.
Another thing I want to inquire about is possibly augmenting Prozac with Wellbutrin. I had been on Wellbutrin 150mg XL 4 years ago, and I think I liked it but it made me VERY irritable. The difference then is that that was my main antidepressant, second one being Remeron 15mg, but that was mostly for sleep. I am wondering maybe the Prozac has leveled me out more so I will not be as irritable from the Wellbutrin. Anyone had success with an SSRI + Wellbutrin? Thank you all.
I live in Ireland an have just returned from a 10 day trip in the U.S (Massachusetts....crossed 5 time zones). Despite being awake for 36 hours I am far from tired. I'm alert and busy and haven't been able to relax since I got home this morning. I'm starting to have racing thoughts and am becoming really restless and a bit irritable.
Anyone else experience this???? Don't want to develop full blown mania.....I am a bit worried!!
I just started taking Wellbutrin and have been currently taking it for 3 days now and I’ve been getting multiple symptoms listed from the Wellbutrin. I’ve been having stomach pains, nausea, dizziness and headaches, should I stop taking the Wellbutrin if I have these effects or would they go away after the first 1 or 2 weeks?